# SDR UIEA2023051700461

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 98,931 hours, 20,028 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T03855
- Part serial: D001154
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER V1, FIRE BELL HORN SOUNDED WITH NO EICAS MSG OR LIGHTS. UNABLE TO CANCEL THE HORN. RETURNED TO CVG. LANDING WIEGHT 308000.( R/R MODULE ASSY-WARNING ELEC IAW B767 AMM 31-51-04. OPS CKKS GOOD AT THIS TIME. NO DEFEATS NOTED. )
